Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bilateral bacterial pneumonia, levaquin and vancomycin, muscle spasm or pinched nerve, acetaminophen, pain pleurisy?

Hi. I was diagnosed with bilateral bacterial pneumonia a week ago. Spent 3 days in a hospital on bed rest under IV and antibiotics (lavaquin and vancomycin ). Was released home to continue a 10-day course of lavaquin. My breathing is normal with occasional shortness after stairs, but I seem to have developed a sharp pain in my lower left back/side. For a few days, it felt like a muscle spasm or pinched nerve, but starting today the pain is localized in under the lower back rib cage. Hurts badly on coughing, burping, etc, and seems particularly bad at night, when lying down (even though I can only sleep on my back). All the vitals are normal. No health issues. Never smoked, eat healthy, stay active. Is this pain pluresy or some internal organ issue? I have been taking Acetamenophen. I am scheduled to see my Dr in a couple of days, but really worried and in pain for now.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Ebe,
Welcome on hcm.
You have to be evaluated physically by your treating doctor for any complication due to infection or related to some other organ like kidney too.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor